# SDR REXA2019050600650

- Difficulty date: May 6, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 36,495 hours, 26,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318255
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION: CORROSION ON FLOOR SUPPORT [ JUMPER/PROX-SENSOR/CONNECTOR-WIRING ANGLE ] IN STA. FS= 310 TO FS= 349 AND 41LBL AT MAIN ENTRANCE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX) CORROSION LEVEL 2: FLOOR SUPPORT IN STA. FS= 310 TO FS= 349 AND 41LBL AT MAIN ENTRANCE DOOR LOWER SILL, WAS REPLACED PER CRJ-700 SRM 51-41-02-001-001-A01 OPERATIONAL TEST OF THE PASSENGER DOOR WAS PERFORMED PER AMM 52-11-00-710-801 CONF. A02 TEST OK.
